# SDR FDEA202411301796

- Difficulty date: November 30, 2024
- Submitted: December 13, 2024
- Operation: Air carrier
- Aircraft: N672FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 779
- Aircraft time: 36,450 hours, 20,462 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Part number: A9249152120000
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CGO COMPT BILGE AREA 1EA ELECTRICAL WIRE SUPPORT BRACKET CRACK AT FR59 CENTER   LINE POSITION. REPLACED THE DAMGE 1EA ELECTRICAL WIRE SUPPORT BRACKET WITH NEW ONE AT AFT CGO   COMPT BILGE AREA FR59 CENTER LINE POSITION I.A.W A300-600F SRM 51-72-10-001, PAGE 2,   REPAIR CLASSIFIED AS MINOR PER GMM 06-2-100
